# SDR SWAA2025040805067

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT ACB BS947 LBL9 - RBL20 WL180.<[01] REMOVED AND REPLACED AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT ACB BS947 LBL9 - RBL20 WL180 IAW SRM 51-40-02 AND DWG 149A8117 ID:0006 REV: -;[02] VERIFIED CORRECTIVE ACTION 1
